# SDR CHQA20130602213

- Difficulty date: June 2, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 26,076 hours, 21,262 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,254 hours, 19,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE REPAIR ANGLE AT FRAME 23.  THE REPAIR DOUBLER WAS REPLACED IAW SRM 51-40-02.
